An extension and refinement of Hermite-Hadamard inequality and related results

Document Type : Research Paper


Department of Mathematics, Kharazmi University, Tehran, Iran


In this paper we establish an extension of Hermite-Hadamard inequality and as a result we obtain the Hermite-Hadamard inequality for fractional integral and logarithmic integral. Also we get a new refinement of it. Some examples are given.


Volume 11, Issue 2
December 2020
Pages 379-390
  • Receive Date: 30 March 2020
  • Revise Date: 23 May 2020
  • Accept Date: 24 June 2020